CSpace
球面稳定同伦群的两个新元素h0b13s和b13g0s
刘秀贵1; 肖建明2
2004
Source Publication数学年刊a辑
ISSN1000-8314
Volume025Issue:006Pages:767
Abstract本文证明了当P≥11,3≤s
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38176
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国人民大学
Recommended Citation
GB/T 7714
刘秀贵,肖建明. 球面稳定同伦群的两个新元素h0b13s和b13g0s[J]. 数学年刊a辑,2004,025(006):767.
APA 刘秀贵,&肖建明.(2004).球面稳定同伦群的两个新元素h0b13s和b13g0s.数学年刊a辑,025(006),767.
MLA 刘秀贵,et al."球面稳定同伦群的两个新元素h0b13s和b13g0s".数学年刊a辑 025.006(2004):767.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘秀贵]'s Articles
[肖建明]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘秀贵]'s Articles
[肖建明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘秀贵]'s Articles
[肖建明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.